American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] D. Goldfeld and C. Viola. Some conjectures on elliptic curves over cyclotomic fields . Trans. Amer. Math. Soc. 276 (1983) 511-515. MR 688958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Burton Randol. The Riemann hypothesis for Selberg's zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator . Trans. Amer. Math. Soc. 236 (1978) 209-223. MR 0472728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] T. Callahan and R. A. Smith. $L$-functions of a quadratic form . Trans. Amer. Math. Soc. 217 (1976) 297-309. MR 0404164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Terras. Fourier coefficients of Eisenstein series of one complex variable for the special linear group . Trans. Amer. Math. Soc. 205 (1975) 97-114. MR 0369267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. VII . Trans. Amer. Math. Soc. 201 (1975) 247-261. MR 0352018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Burton Randol. On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces . Trans. Amer. Math. Soc. 201 (1975) 241-246. MR 0369286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Akio Fujii. On the zeros of Dirichlet $L$-functions. I . Trans. Amer. Math. Soc. 196 (1974) 225-235. MR 0349603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Audrey A. Terras. Bessel series expansions of the Epstein zeta function and the functional equation . Trans. Amer. Math. Soc. 183 (1973) 477-486. MR 0323735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Bruce C. Berndt. Generalized Dedekind eta-functions and generalized Dedekind sums . Trans. Amer. Math. Soc. 178 (1973) 495-508. MR 0371817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1